# SDR YENA20160627592

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 27,385 hours, 17,101 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH,  STEER FAIL, EICAS MESSAGE, NO STEERING AFTER LANDING, USED DIFFERENTIAL BRAKING & POWER TO GET TO ALLEY & TUGGED TO PARKING.  TROUBLESHOT IAW FIM TASK 45-45-00-810-973-A, FOUND TO BE A TRANSITORY CONDITION OF THE STEERING CONTROL MODULE.  NO FAULT PRESENT AT THIS TIME.  OK FOR SERVICE.
